Free Access
Issue
ESAIM: PS
Volume 24, 2020
Page(s) 56 - 68
DOI https://doi.org/10.1051/ps/2019029
Published online 27 February 2020
  1. M. Bożejko, B. Kümmerer and R. Speicher, q-Gaussian processes: non-commutative and classical aspects. Comm. Math. Phys. 185 (1997) 129–154 [CrossRef] [Google Scholar]
  2. W. Bryc, W. Matysiak and P.J. Szabłowski, Probabilistic aspects of Al-Salam-Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127–1134 [CrossRef] [Google Scholar]
  3. J.A. Cima, A.L. Matheson and W.T. Ross, The Cauchy transform. Math. Surv. Monogr. 125. American Mathematical Society, Providence, RI (2006) [CrossRef] [Google Scholar]
  4. A.M. Delgado, J.S. Geronimo, P. Iliev and Y. Xu, On a two-variable class of Bernstein-Szegő measures. Constr. Approx. 30 (2009) 71–91 [Google Scholar]
  5. M.E.H. Ismail, Classical and quantum orthogonal polynomials in one variable. With two chapters by Walter Van Assche. With a foreword by Richard A. Askey. Encyclopedia of Mathematics and its Applications, 98. Cambridge University Press, Cambridge (2005) [Google Scholar]
  6. H. Kesten, Symmetric random walks on groups. Trans. Amer. Math. Soc. 92 (1959) 336–354 [CrossRef] [Google Scholar]
  7. R. Koekoek, P.A. Lesky and R.F. Swarttouw, Hypergeometric orthogonal polynomials and their $q$-analogues. With a foreword by Tom H. Koornwinder. Springer Monographs in Mathematics. Springer-Verlag, Berlin (2010) [CrossRef] [Google Scholar]
  8. B.D. McKay, The expected eigenvalue distribution of a large regular graph. Linear Algebra Appl. 40 (1981) 203–216 [Google Scholar]
  9. I. Oren and U. Smilansky, Trace formulas and spectral statistics for discrete Laplacians on regular graphs (II). J. Phys. A 43 (2010) 225205 [CrossRef] [Google Scholar]
  10. I. Oren, A. Godel and U. Smilansky, Trace formulae and spectral statistics for discrete Laplacians on regular graphs. I. J. Phys. A 42 (2009) 415101 [CrossRef] [Google Scholar]
  11. S. Sodin, Random matrices, nonbacktracking walks, and orthogonal polynomials. J. Math. Phys. 48 (2007) 123503 [Google Scholar]
  12. P.J. Szabłowski, Expansions of one density via polynomials orthogonal with respect to the other. J. Math. Anal. Appl. 383 (2011) 35–54 [Google Scholar]
  13. P.J. Szabłowski, q−Wiener and (α, q)− Ornstein–Uhlenbeck processes. A generalization of known processes, Theory Probab. Appl. 56 (2011) 742–772 [Google Scholar]
  14. P.J. Szabłowski, On affinity relating two positive measures and the connection coefficients between polynomials orthogonalized by these measures. Appl. Math. Comput. 219 (2013) 6768–6776 [Google Scholar]
  15. P.J. Szabłowski, On the q−Hermite polynomials and their relationship with some other families of orthogonal polynomials. Dem. Math. 66 (2013) 679–708 [Google Scholar]
  16. P.J. Szabłowski, Askey-Wilson integral and its generalizations. Adv. Differ. Equ. 2014 (2014) 316 [Google Scholar]
  17. P.J. Szabłowski, Befriending Askey–Wilson polynomials. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 17 (2014) 1450015 [CrossRef] [Google Scholar]
  18. P.J. Szabłowski, Moments of q−Normal and conditional q−Normal distributions. Stoch. Porob. Lett. 106 (2015) 65–72 [CrossRef] [Google Scholar]
  19. G. Szegö, Orthogonal Polynomials. American Mathematical Society Colloquium Publications, v. 23. American Mathematical Society, New York (1939) [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.